I had to wean myself off Savella because of all the horrible side effects. I discontinued this 6 weeks, but still have hot flashes and terrible insomnia. How long until this drug is completely out of my system?
Hi, the drug will be out of your system now but what you are experiencing could be extended withdrawal symptoms. It would be interesting to know how quickly you discontinued it, as stopping suddenly/quickly can cause side effects such as dizziness, anxiety, feeling irritable, confusion, headache, ringing in your ears, and sleep problems. Have you had your bp checked recently as this could also have a bearing on how you are feeling. Contact your doctor if this continues to ask his/her advise.
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2010 • 1 answer
Posted 19 Aug 2010 • 1 answer
Posted 24 Jul 2011 • 1 answer
Posted 28 Oct 2011 • 10 answers
Posted 5 Dec 2014 • 1 answer